# SDR 2016FA0000634

- Difficulty date: December 15, 2016
- Submitted: December 15, 2016
- Operation: General aviation
- Aircraft: N622FH
- Make and model: Cessna 182T
- Aircraft serial: 18282184
- Aircraft time: 2,390 hours
- Engine: Lyc IO540AB1A5
- Engine time: 390 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 15F19957
- Part serial: NA
- Condition: Scored
- Location: Engine
- Part time: 390 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 CYLINDER PUSHRODS AND ROCKER REPLACED DUE TO INSPECTION IAW SA-167A.  THERE WAS ALSO REPORTED STUCK VALVES AT THE NR 3 AND 6 EXHAUST VALVE ASSEMBLY.
